Had Silikon 1000 Injections into Nose, Bad Idea

I had been getting Radiesse injections to build up...

I had been getting Radiesse injections to build up the bridge and tip of my nose for over a year. The Dr. advised he could use silikon 1000 and it would be permanent. The Dr. said that it would be safe and nothing bad would happen from it..

So he did the injections of SILIKON 1000 3 months ago and something bad did happen,,, it did nothing but cause a lot of swelling and pain,, now my nose stays swollen all the time and throbs. I also lost my sense of smell and most of my taste.,, there is also a burning sensation all the time.

As far as the way it looks,, it looked better before, now it just looks swollen and puffy. Please do not consider SILIKON 1000 ,, it has totally changed my life for the worst.

this procedure should not be done by any doctor. Please do not consider Silikon 1000 injections!! RUN from them !! I have constant heat and inflammation in the tissue of my nose.

Was this review helpful? 1 other found this helpful

Comments (3)

sure you will have some kind of side effects if you inject silikon 1000 over another filler. I personaly have had only silikon 1000 injections in the past three months in to the bridge and tip of my nose and have had wonderfull results.
  • Reply
Hope time has helped and you are feeling better. Do you know if your doctor did microdroplet injections (a bunch of little injections) or one big injection? Also, did you have multiple treatments or just a single one? I agree with the comment above, it would be a huge help to everyone if you would post your doctor's name.
  • Reply
DD, may I ask who the MD was who administered the injection of silikon1000. any improvement since your last post?
  • Reply